MAUDE Adverse Event Report: VDW GMBH PROMARK APEX LOCATOR; LOCATOR, ROOT APEX

VDW GMBH PROMARK APEX LOCATOR; LOCATOR, ROOT APEX
Catalog Number PMKAL1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a promark apex locator gave incorrect measurements.The outcome is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.
 
Additional Manufacturer Narrative
2 unsuccessful requests for product return/investigation result.The device was not returned for investigation.2 (two) unsuccessful requests to retrieve suspect product or investigation result have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per (b)(4).

Brand Name
PROMARK APEX LOCATOR
Common Device Name
LOCATOR, ROOT APEX
Manufacturer (Section D)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM  81737
Manufacturer (Section G)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM   81737
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23788362
Report Number9611053-2025-00174
Device Sequence Number10453102
Product Code LQY
UDI-Device IdentifierE225V8411130000001
UDI-PublicE225V8411130000001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPMKAL1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/02/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown